RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2001, Volume 13, Issue 4  


A canonical system of generators of a unitary polynomial ideal over a commutative Artinian chain ring
A. A. Nechaev, D. A. Mikhailov
3
Multicriteria combinatorial linear problems: parametrisation of the optimality principle and the stability of the effective solutions
V. A. Emelichev, Yu. v. Stepanishina
43
A chi-square statistic based on the chains of outcomes of independent trials with gaps
V. P. Chistyakov
52
On the distribution of the number of cycles of a given length in the class of permutations with known number of cycles
A. N. Timashev
60
A functional limit theorem for a critical branching process in a random environment
V. I. Afanasyev
73
A numerical characteristic of the Sylvester matrix
V. V. Kvaratskheliya
92
On the properties of functions representable in the form of a 2-CNF
A. V. Tarasov
99
On the number of metric functions of a Boolean cube
A. A. Voronenko
116
On summation over paths in spectral graph theory
V. A. Kolmykov
122
Network models of discrete optimal control, and dynamic games with $p$ players
D. D. Lozovanu
126
A problem on the uniform assignment of jobs and its generalisation
V. A. Kropanov, V. S. Rublev
144
Letter to the editors
S. A. Stepanov, M. Kh. Shalalfekh
157
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019